Noncommutative calculus and the gauss–manin connection

V. A. Dolgushev, D. E. Tamarkin, B. L. Tsygan*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Scopus citations

Abstract

After an overview of noncommutative differential calculus, we construct parts of it explicitly and explain why this construction agrees with a fuller version obtained from the theory of operads.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages139-158
Number of pages20
DOIs
StatePublished - Jan 1 2011

Publication series

NameProgress in Mathematics
Volume287
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Keywords

  • Connections
  • Cyclic homology
  • Hochschild homology
  • Homotopy algebras

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Noncommutative calculus and the gauss–manin connection'. Together they form a unique fingerprint.

  • Cite this

    Dolgushev, V. A., Tamarkin, D. E., & Tsygan, B. L. (2011). Noncommutative calculus and the gauss–manin connection. In Progress in Mathematics (pp. 139-158). (Progress in Mathematics; Vol. 287). Springer Basel. https://doi.org/10.1007/978-0-8176-4735-3_7